# SDR 2003FA0000964

- Difficulty date: September 9, 2003
- Submitted: September 24, 2003
- Operation: General aviation
- Aircraft: N208CL
- Make and model: Gulstm 690A
- Aircraft serial: 11297
- Engine: Garrtt TPE331*
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 33036710
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OPERATOR COMPLAINED OF PRESSURIZATION PROBLEM.  DURING CABIN PUMP UP, A LEAK WAS DISCOVERED AT THE RT PICTURE WINDOW.  THE WINDOWS OUTER PANEL WAS FOUND TO BE CRACKED.  THE CRACK LENGTH WAS DETERMINED TO BE 18 INCHES.  THE CRACK WAS LOCATED AT THE UPPER FASTENER HOLES.
